Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 848069, 13 pages
http://dx.doi.org/10.1155/2014/848069
Research Article

New Exact Solutions for a Higher-Order Wave Equation of KdV Type Using the Multiple Simplest Equation Method

Department of Mathematics, Honghe University, Mengzi, Yunnan 661100, China

Received 21 March 2014; Revised 8 June 2014; Accepted 9 June 2014; Published 29 June 2014

Academic Editor: Michael Meylan

Copyright © 2014 Yun-Mei Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Wang, “Exact solutions for a compound KdV-Burgers equation,” Physics Letters. A, vol. 213, no. 5-6, pp. 279–287, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. E. Yomba, “The extended Fan's sub-equation method and its application to KdV-{MK}dV, {BKK} and variant Boussinesq equations,” Physics Letters A, vol. 336, no. 6, pp. 463–476, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. Sirendaoreji and S. Jiong, “Auxiliary equation method for solving nonlinear partial differential equations,” Physics Letters A, vol. 309, no. 5-6, pp. 387–396, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. Z. Yan and H. Zhang, “New explicit and exact travelling wave solutions for a system of variant Boussinesq equations in mathematical physics,” Physics Letters A, vol. 252, no. 6, pp. 291–296, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. E. Fan and J. Zhang, “Applications of the Jacobi elliptic function method to special-type nonlinear equations,” Physics Letters. A, vol. 305, no. 6, pp. 383–392, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. X. Wu and J. He, “E{XP}-function method and its application to nonlinear equations,” Chaos, Solitons & Fractals, vol. 38, no. 3, pp. 903–910, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. H. A. Abdusalam, “On an improved complex tanh-function method,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 6, no. 2, pp. 99–106, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. M. Wang, X. Li, and J. Zhang, “The G /G-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics,” Physics Letters. A, vol. 372, no. 4, pp. 417–423, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. E. M. E. Zayed and S. A. Hoda Ibrahim, “The two variable (G′/G, 1/G)-expansion method for finding exact traveling wave solutions of the (3+1)-dimensional nonlinear potential Yu-Toda-Sasa-Fukuyama equation,” in Proceedings of the International Conference on Advanced Computer Science and Electronics Information, pp. 388–392, 2013. View at Publisher · View at Google Scholar
  10. E. M. E. Zayed and S. A. Hoda Ibrahim, “The (G′/G, 1/G)-expansion method and its applications for constructing the exact solutions of the nonlinear Zoomeron equation,” Transaction on IoT and Cloud Computing, vol. 2, no. 1, pp. 66–75, 2014. View at Google Scholar
  11. N. A. Kudryashov, “Exact solitary waves of the Fisher equation,” Physics Letters A, vol. 342, no. 1-2, pp. 99–106, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. N. A. Kudryashov, “Simplest equation method to look for exact solutions of nonlinear differential equations,” Chaos, Solitons and Fractals, vol. 24, no. 5, pp. 1217–1231, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. N. K. Vitanov and Z. I. Dimitrova, “Application of the method of simplest equation for obtaining exact traveling-wave solutions for two classes of model {PDE}s from ecology and population dynamics,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 10, pp. 2836–2845, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. S. Bilige and T. Chaolu, “An extended simplest equation method and its application to several forms of the fifth-order KdV equation,” Applied Mathematics and Computation, vol. 216, no. 11, pp. 3146–3153, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. S. Bilige, T. Chaolu, and X. Wang, “Application of the extended simplest equation method to the coupled Schrödinger-Boussinesq equation,” Applied Mathematics and Computation, vol. 224, pp. 517–523, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  16. A. S. Fokas, “On a class of physically important integrable equations,” Physica D: Nonlinear Phenomena, vol. 87, no. 1–4, pp. 145–150, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. E. Tzirtzilakis, V. Marinakis, C. Apokis, and T. Bountis, “Soliton-like solutions of higher order wave equations of the Korteweg-de Vries type,” Journal of Mathematical Physics, vol. 43, no. 12, pp. 6151–6165, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. E. Tzirtzilakis, M. Xenos, V. Marinakis, and T. C. Bountis, “Interactions and stability of solitary waves in shallow water,” Chaos, Solitons & Fractals, vol. 14, no. 1, pp. 87–95, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. J. Li, W. Rui, Y. Long, and B. He, “Travelling wave solutions for higher-order wave equations of KdV type (III),” Mathematical Biosciences and Engineering, vol. 3, no. 1, pp. 125–135, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. W. G. Rui, Y. Long, and B. He, “Some new travelling wave solutions with singular or nonsingular character for the higher order wave equation of KdV type (III),” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 11, pp. 3816–3828, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. X. Wu, W. Rui, and X. Hong, “A generalized KdV equation of neglecting the highest-order infinitesimal term and its exact traveling wave solutions,” Abstract and Applied Analysis, vol. 2013, Article ID 656297, 15 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  22. Y. He, Y. Zhao, and Y. Long, “New exact solutions for a higher-order wave equation of KdV type using extended F-expansion method,” Mathematical Problems in Engineering, vol. 2013, Article ID 128970, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  23. H. Naher and F. A. Abdullah, “New traveling wave solutions by the extended generalized Riccati equation mapping method of the (2+1)-dimensional evolution equation,” Journal of Applied Mathematics, vol. 2012, Article ID 486458, 18 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet